MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, 63B, SPINALPAK/ORTHOPAK

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, 63B, SPINALPAK/ORTHOPAK
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Rash (2033); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the sales representative that the patient has issues with the electrodes.The customer service representative called the patient and found that both 72r and 63b electrodes caused an irritation and the 63b were the worst.She used the cover patches with the electrodes and has a sensitivity to adhesives.The customer service representative advised the patient to stop wearing the unit and contact her doctor and update what they advised.Later, as per complaint specialist, the patient stated that they developed red, itchy skin with tiny blisters and no swelling while using the 72r and 63b electrodes.The patient did not change or rotate the electrodes for 3 days until the skin irritation got worst.The patient contacted their physician who advised to stop wearing the unit and prescribed otc cream and vitamin d supplements.The patient also stated that they are allergic to latex and glue/adhesives.The patient stated that the cover patches also caused skin irritation and it ripped off her skin as she's allergic to adhesives.The electrodes and cover patches made the skin irritation worst all together.No further information has been reported.The 63b electrodes has not been returned for evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d7.Additional information in d4: expiration date, g3, h6: investigation type and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
 
Event or Problem Description

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODES, 63B, SPINALPAK/ORTHOPAK
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key20598758
Report Number0002242816-2024-00138
Device Sequence Number8943565
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/29/2026
Device Model Number106130-22
Device Lot Number412801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient EthnicityNon Hispanic